MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542515
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast reconstruction primary with a mentor siltex contour profile spectrum 650cc and experienced deflation of the left breast tissue expander.As a result, the patient had undergone explantation on (b)(6) 2019.
 
Additional Manufacturer Narrative
On 2/20/19, device evaluation and investigation findings: upon receipt by mentor, the device returned without fluid.No foreign material was observed within the device or on the shell surface.Mentor product analysis lab discovered a rent measuring approximately 0.4 cm within a line of shell wear, suggesting in-vivo folding or creasing of the device.No other anomalies were discovered.The complaint was confirmed since a rupture was found on the device.However, at this point it is not possible to determine the root cause of such damage.A manufacturing record evaluation (mre) of lot number 5934738 was reviewed and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.There is no evidence that the issue is related with manufacturing.Because mentor product analysis lab was unable to confirm any unusual failure mode, no corrective action will be taken at this time.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8264446
Report Number1645337-2019-08017
Device Sequence Number1500985
Product Code FWM
UDI-Device Identifier00081317002178
UDI-Public00081317002178
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2013
Device Catalogue Number3542515
Device Lot Number5934738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2019
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR